The initial boundary value problem of a mixed-typed hemivariational inequalityReport as inadecuate




The initial boundary value problem of a mixed-typed hemivariational inequality - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 25 2001, Issue 1, Pages 43-52

Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China

Received 20 May 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A mixed-typed differential inclusion with a weakly continuousnonlinear term and a nonmonotone discontinuous nonlinearmulti-valued term is studied, and the existence and decay ofsolutions are established.





Author: Guo Xingming

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents